On Minimally Nonouterplanarity of the Semi Total (Point) Graph of a Graph

Authors

  • V. R. Kulli Department of CSE and Mathematics
  • K. M. Niranjan Department of CSE and Mathematics

DOI:

https://doi.org/10.3329/jsr.v1i3.2578

Keywords:

Semi total (Point) graph, Minimally nonouterplanarity, Outerplanar, Block

Abstract

We present here characterizations of graphs whose semi total (point) graphs are outerplanar and k-minimally nonouterplanar (k = 1, 2 or 3).

Keywords: Semi total (Point) graph; Minimally nonouterplanarity; Outerplanar; Block.

© 2009 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

DOI: 10.3329/jsr.v1i3.2578      J. Sci. Res. 1 (3), 551-557 (2009)


Downloads

Download data is not yet available.
Abstract
649
PDF
488

Author Biographies

V. R. Kulli, Department of CSE and Mathematics

V. R. Kulli

Assistant Professor

Department of CSE and Mathematics

S.J.M.I.T., NH4 Bye Pass road

Chitradurga-577501

Karnataka

India 

 

K. M. Niranjan, Department of CSE and Mathematics

K.M.Niranjan 

Assistant Professor

Department of CSE and Mathematics

S.J.M.I.T., NH4 Bye Pass Road

Chitradurga-577501

Karnataka

India 

Downloads

Published

2009-08-29

How to Cite

Kulli, V. R., & Niranjan, K. M. (2009). On Minimally Nonouterplanarity of the Semi Total (Point) Graph of a Graph. Journal of Scientific Research, 1(3), 551–557. https://doi.org/10.3329/jsr.v1i3.2578

Issue

Section

Section A: Physical and Mathematical Sciences